# SDR UPS04M42919

- Difficulty date: May 29, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT HORIZONTAL STAB NR 1 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING S/W SURFACE.  HOLE LT NR 01 BARREL NUT, REAMED TO 1.549 INCH PER MD11-5510-19409-G & MAT REMOVED 0.040 INCH DEEP K 0.450 INCH FOUND OUT LIMIT.  FAB & REPAIR CUTOUT SLEEVE BUSHING PER EO MD11-5510-19409-G.PR 1422B2 SEALANT APPLIED PER EN1184-0 4.  REPAIR & INSTALLED BUSHING SLEEVE PER EN:1181-04 & EO MD11-5510-1940 9-G.  FOUND SATISFACTORY, WITHIN LIMIT.
